Contrôlabilité de l’équation d’Euler tridimensionnelle pour les fluides parfaits incompressibles
Séminaire Équations aux dérivées partielles (Polytechnique), (1997-1998), Talk no. 15, 11 p.
@article{SEDP_1997-1998____A15_0,
     author = {Glass, Olivier},
     title = {Contr\^olabilit\'e de l'\'equation d'Euler tridimensionnelle pour les fluides parfaits incompressibles},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1997-1998},
     note = {talk:15},
     zbl = {02124188},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1997-1998____A15_0}
}
Glass, Olivier. Contrôlabilité de l’équation d’Euler tridimensionnelle pour les fluides parfaits incompressibles. Séminaire Équations aux dérivées partielles (Polytechnique),  (1997-1998), Talk no. 15, 11 p. http://www.numdam.org/item/SEDP_1997-1998____A15_0/

[1] J.-M. Coron, Global Asymptotic Stabilization for controllable systems without drift, Math. Control Signal Systems, 5, 1992, p. 295-312. | MR 1164379 | Zbl 0760.93067

[2] J.-M. Coron, Return method : Application to controllability, Séminaire Équations aux Dérivées Partielles, 1992-1993, École polytechnique, Centre de Mathématiques, exposé 14. | Numdam | MR 1240555 | Zbl 0872.93041

[3] J.-M. Coron, Contrôlabilité exacte frontière de l’équation d’Euler des fluides parfaits incompressibles bidimensionnels, C. R. Acad. Sci. Paris, Sér. I Math. 317 (1993), no. 3, p. 271-276. | Zbl 0781.76013

[4] J.-M. Coron, On the controllability of 2-D incompressible perfect fluids, J. Math. Pures Appl., 75, 1996, p. 155-188. | MR 1380673 | Zbl 0848.76013

[5] J.-M. Coron, On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier slip boundary conditions, ESAIM : Control Optimisation and Calculus of Variations, http ://www.emath.fr/cocv/, 1, 1996, p. 35-75. | Numdam | MR 1393067 | Zbl 0872.93040

[6] O. Glass, Contrôlabilité exacte frontière de l’équation d’Euler des fluides parfaits incompressibles en dimension 3, C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 9, p. 987-992. | Zbl 0897.76014

[7] A. V. Kazhikov, Note on the formulation of the problem of flow through a bounded region using equations of perfect fluid, PMM USSR, 44, 1981, p. 672-674. | Zbl 0468.76004

[8] J.-L. Lions, Are there connections between turbulence and controllability ?, 9th INRIA International Conference, Antibes, June 12-15, 1990.

[9] R. Temam, Navier-Stokes equations and numerical analysis, North-Holland Pub., 1979. | MR 603444 | Zbl 0383.35057